# SDR USAASB98159

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic Line
- Part number: BACH8B04EE0207T
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 354 - AFTER TAKEOFF FROM BOS, CREW RECEIVED A NOSE LANDING GEAR RED LIGHT ALONG WITH A VIBRATION.  CREW DECIDED TO RETURN TO FIELD TO BOS.  RECEIVED THREE GEAR GREEN LIGHTS WHEN GEAR WAS LOWERED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NOSE LANDING GEAR LOCK ACTUATOR HYDRAULIC LINE LEAKING.  REMOVED AND REPLACED HYDRAULIC LINE.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)
